Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0251719

author
McCord, M. C.
title
Classifying spaces and infinite symmetric products
year
1969
journal
Transactions of the American Mathematical Society
volume
146
pages
273–298
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1995173
MathSciNet
MR0251719
DOI
doi:0251719

@article{MR0251719,
    AUTHOR = "McCord, M. C.",
    TITLE = "Classifying spaces and infinite symmetric products",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "146",
    YEAR = "1969",
    PAGES = "273--298",
    ISSN = "0002-9947",
    MRCLASS = "55.30",
    MRNUMBER = "0251719",
    MRREVIEWER = "A. Dold",
    DOI = "10.2307/1995173",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1995173"
}

      

This item is referenced in 2 tags:

  • in Subsection 2.4.2: Examples of Simplicial Categories
  • in Warning 2.4.2.16